# SDR IPXA2024071215595

- Difficulty date: June 25, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 29,985 hours, 19,829 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Tee Fitting
- Part number: 144N814049
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA FOR PANEL 139CL STRUCTURE HAS CORROSION. INSTALLED NEW SUPPORT TEE I.A.W SRM 51-40-02-0G.
